# SDR 95ZZZX5852

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121EL
- Make and model: Lear 25
- Aircraft serial: 010
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FLAMED OUT AT FL 41,000 FEET.  CHECKED ENGINE FOR FOD DAMAGE, TIGHTENED P-3 LINE, RE-ROUTED FUEL CONTROL SENSE LINE.  OPS CHECKED GOOD.
